Translator Disclaimer
Feb 2017 Rate of convergence of Chlodowsky type Durrmeyer Jakimovski-Leviatan operators
M. Mursaleen, A. AL-Abied, Khursheed J. Ansari
Author Affiliations +
Tbilisi Math. J. 10(2): 173-184 (Feb 2017). DOI: 10.1515/tmj-2017-0036

Abstract

In this paper, we determine the rate of pointwise convergence of the Chlodowsky type Durrmeyer Jakimovski-Leviatan operators $L^{\ast}_{n}(f,x)$ for functions of bounded variation. We use some methods and techniques of probability theory to prove our main result.

Citation

Download Citation

M. Mursaleen. A. AL-Abied. Khursheed J. Ansari. "Rate of convergence of Chlodowsky type Durrmeyer Jakimovski-Leviatan operators." Tbilisi Math. J. 10 (2) 173 - 184, Feb 2017. https://doi.org/10.1515/tmj-2017-0036

Information

Received: 14 December 2016; Accepted: 30 April 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1371.41007
MathSciNet: MR3663438
Digital Object Identifier: 10.1515/tmj-2017-0036

Subjects:
Primary: 41A10
Secondary: 41A25, 41A36

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top